# SDR GUUA05270701

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 22,095 hours, 25,975 cycles
- Engine: Pwa PT6A67D
- Engine time: 19,568 hours, 23,234 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 19,568 hours, 23,234 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT: 9297 EYW/FLL DURING FINAL INTO FLL, THE NR 2 ENGINE LOW OIL PRESSURE ANNUNCIATOR ILLUMINATED.  SECURED THE NR 2 ENGINE.  CONTINUED TO FLL LANDED WITHOUT INCIDENT.  SERVICED NR 2 ENGINE OIL SYSTEM.  REMOVED NR 2 ENGINE STARTER GENERATOR INSPECTED AREA FOR LEAKS.  NO LEAKS NOTED.  REINSTALLED STARTER GENERATOR.  RAN ENGINE OPERATIONAL CHECK, NORMAL, NO LEAKS NOTED.
